Incomplete corrections in nonlinear problems

Research output: Contribution to journalArticleScientificpeer-review

Standard

Incomplete corrections in nonlinear problems. / Eirola, T.; Krasnoselskii, A.M.; Krasnoselskii, M.A.; Kuznetsov, N.A.; Nevanlinna, O.

In: Nonlinear Analysis, Vol. 25, No. 7, 1995, p. 717-728.

Research output: Contribution to journalArticleScientificpeer-review

Harvard

Eirola, T, Krasnoselskii, AM, Krasnoselskii, MA, Kuznetsov, NA & Nevanlinna, O 1995, 'Incomplete corrections in nonlinear problems' Nonlinear Analysis, vol. 25, no. 7, pp. 717-728.

APA

Eirola, T., Krasnoselskii, A. M., Krasnoselskii, M. A., Kuznetsov, N. A., & Nevanlinna, O. (1995). Incomplete corrections in nonlinear problems. Nonlinear Analysis, 25(7), 717-728.

Vancouver

Eirola T, Krasnoselskii AM, Krasnoselskii MA, Kuznetsov NA, Nevanlinna O. Incomplete corrections in nonlinear problems. Nonlinear Analysis. 1995;25(7):717-728.

Author

Eirola, T. ; Krasnoselskii, A.M. ; Krasnoselskii, M.A. ; Kuznetsov, N.A. ; Nevanlinna, O. / Incomplete corrections in nonlinear problems. In: Nonlinear Analysis. 1995 ; Vol. 25, No. 7. pp. 717-728.

Bibtex - Download

@article{711278d9d98c46fb90d304464ce1b682,
title = "Incomplete corrections in nonlinear problems",
author = "T. Eirola and A.M. Krasnoselskii and M.A. Krasnoselskii and N.A. Kuznetsov and O. Nevanlinna",
year = "1995",
language = "English",
volume = "25",
pages = "717--728",
journal = "Nonlinear Analysis",
number = "7",

}

RIS - Download

TY - JOUR

T1 - Incomplete corrections in nonlinear problems

AU - Eirola, T.

AU - Krasnoselskii, A.M.

AU - Krasnoselskii, M.A.

AU - Kuznetsov, N.A.

AU - Nevanlinna, O.

PY - 1995

Y1 - 1995

M3 - Article

VL - 25

SP - 717

EP - 728

JO - Nonlinear Analysis

JF - Nonlinear Analysis

IS - 7

ER -

ID: 4866538